Limit games and limit equilibria
Drew Fudenberg and
David Levine
Journal of Economic Theory, 1986, vol. 38, issue 2, 261-279
Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (44)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(86)90118-3
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Limit Games and Limit Equilibria (1986) 
Working Paper: Limit Games and Limit Equilibria (1986) 
Working Paper: Limit Games and Limit Equilibria (1983) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:38:y:1986:i:2:p:261-279
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().